Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOVIE MEDICAL CORPORATION J-PLASMA
Catalog Number
BVX-150B
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes
Pneumothorax (2012); Patient Problem/Medical Problem (2688)
Date of Event
12/20/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had pneumothorax after a j-plasma procedure on neck, arms and abdomen.
New Search
Submit an Adverse Event Report
Brand Name
J-PLASMA
Common Device Name
J-PLASMA
Manufacturer
(Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key
9574243
Report Number
3007593903-2020-00002
Device Sequence Number
2600949
Product Code
GEI
UDI-Device Identifier
00607151010140
UDI-Public
00607151010140
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K151325
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
01/09/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
11/01/2021
Device Catalogue Number
BVX-150B
Device Lot Number
1117B
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
12/23/2019
Initial Report FDA Received Date
01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;
Patient Age
35 YR